It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Will Mirapex continue to work--Part 2

Re: Will Mirapex continue to work--Part 2

[ Back to Messages ]

Message

Posted by janelle williams on July 09, 2000 at 21:28:59:

In Reply to: Will Mirapex continue to work--Part 2 posted by Molly on July 06, 2000 at 19:40:22:

: I wrote before about the neuralogist increasing my dosage of Mirapex as it wasn't working very well. Again, at first it was great and I could sleep, ride in the car--you know what I mean. But, the past two days I've noticed about 7 at night, if I'm sitting that I will start to get that "old feeling" in the calves of my legs and, of course, I've got to move them. I'm making an appointment with the neuralogist so will write again later. I know someone else wrote about this too-----anyone else finding it seems to stop working after a while?

hello.. my daughter, terri, wrote some time ago that mirapex eventually caused her symptoms to get worse.. her doctor (a sleep specialist) took her off of it.. she borrowed my c-pat (sleep machine)and that seemed to help her.. i have been through 2 sleep clinics and have interrupted alpha sleep..and slight rls.. using the machine relieves my fatigue but the machine is hard to get used to.. i encouraged her to go to the sleep clinic since i thought this might be an inherited tendency..she has experienced weight gain also and of course i have fought that battle all my life.. at 62 i am losing the battle!!.. she is an occupational therapist and just recently married .. i think this problem is known to so few.. the tip of the iceberg!.. i will get her in touch with you.. good luck.. janelle





Follow Ups




All times are GMT -7. The time now is 12:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!